On the universal regular homomorphism in codimension 2
[Sur l’homomorphisme régulier universel en codimension 2]
Annales de l'Institut Fourier, Online first, 6 p.

On signale une lacune dans la preuve de l’existence d’un homomorphisme régulier universel pour les cycles de codimension 2 sur une variété projective lisse par Murre, et on donne deux arguments différents pour combler cette lacune.

We point out a gap in Murre’s proof of the existence of a universal regular homomorphism for codimension 2 cycles on a smooth projective variety, and offer two arguments to fill this gap.

Reçu le :
Révisé le :
Accepté le :
Première publication :
DOI : https://doi.org/10.5802/aif.3408
Classification : 14C25,  14K30
Mots clés : Cycles algébriques, variétés abéliennes
@unpublished{AIF_0__0_0_A11_0,
     author = {Kahn, Bruno},
     title = {On the universal regular homomorphism in codimension~$2$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     year = {2021},
     doi = {10.5802/aif.3408},
     language = {en},
     note = {Online first},
}
Kahn, Bruno. On the universal regular homomorphism in codimension $2$. Annales de l'Institut Fourier, Online first, 6 p.

[1] Achter, Jeffrey D.; Casalaina-Martin, Sebastian; Vial, Charles On descending cohomology geometrically, Compos. Math., Volume 153 (2017) no. 7, pp. 1446-1478 | Article | MR 3705264 | Zbl 1370.14039

[2] Beauville, Arnaud Quelques remarques sur la transformation de Fourier dans l’anneau de Chow d’une variété abélienne, Algebraic geometry (Tokyo/Kyoto, 1982) (Lecture Notes in Mathematics), Volume 1016, Springer, 1982, pp. 238-260 | Article | Zbl 0526.14001

[3] Benoist, Olivier; Wittenberg, Olivier The Clemens-Griffiths method over non-closed fields, Algebr. Geom., Volume 7 (2020) no. 6, pp. 696-721 | Article | MR 4156423 | Zbl 07297282

[4] Bloch, Spencer Some elementary theorems about algebraic cycles on Abelian varieties, Invent. Math., Volume 37 (1976) no. 3, pp. 215-228 | Article | MR 429883 | Zbl 0371.14007

[5] Bloch, Spencer; Esnault, Hélène The coniveau filtration and non-divisibility for algebraic cycles, Math. Ann., Volume 304 (1996) no. 2, pp. 303-314 | Article | MR 1371769 | Zbl 0868.14004

[6] Clemens, C. Herbert; Griffiths, Philip Augustus The intermediate Jacobian of the cubic threefold, Ann. Math., Volume 95 (1972), pp. 281-356 | Article | MR 302652 | Zbl 0214.48302

[7] Colliot-Thélène, Jean-Louis; Pirutka, Alena Troisième groupe de cohomologie non ramifiée d’un solide cubique sur un corps de fonctions d’une variable, Épijournal de Géom. Algébr., EPIGA, Volume 2 (2018), 13, 13 pages | Zbl 1419.14012

[8] Eilenberg, Samuel; Mac Lane, Saunders On the groups H(Π,n), II; methods of computation, Ann. Math., Volume 60 (1954), pp. 49-139 | Article | MR 65162 | Zbl 0057.15302

[9] Lichtenbaum, Stephen New results on weight-two motivic cohomology, The Grothendieck Festschrift, Vol. III (Progress in Mathematics), Volume 88, Birkhäuser, 1990, pp. 35-55 | Article | MR 1106910 | Zbl 0809.14004

[10] Milne, James S. Jacobian varieties, Arithmetic Geometry (Cornell, G.; H., Silverman J., eds.), Springer, 1998, pp. 167-212 | Article

[11] Murre, Jacob P. Applications of algebraic K-theory to the theory of algebraic cycles, Algebraic geometry, Proc. Conf., Sitges (Barcelona)/Spain 1983 (Lecture Notes in Mathematics), Volume 1124, Springer, 1985, pp. 216-261 | Article | MR 805336 | Zbl 0561.14002

[12] Nori, Madhav V. Cycles on the generic abelian threefold, Proc. Indian Acad. Sci., Math. Sci., Volume 99 (1989) no. 3, pp. 191-196 | Article | MR 1032704 | Zbl 0725.14006

[13] Roǐtman, A. A. The torsion of the group of 0-cycles modulo rational equivalence, Ann. Math., Volume 111 (1980) no. 3, pp. 553-569 | Article | MR 577137 | Zbl 0504.14006

[14] Rosenschon, Andreas; Srinivas, Vasudevan The Griffiths group of the generic abelian 3-fold, Cycles, motives and Shimura varieties. Proceedings of the international colloquium, Mumbai, India, January 3–12, 2008 (Tata Institute of Fundamental Research Studies in Mathematics), Volume 21 (2010), pp. 449-467 | MR 2906032 | Zbl 1222.14010

[15] Schoen, Chad On certain exterior product maps of Chow groups, Math. Res. Lett., Volume 7 (2000) no. 2-3, pp. 177-194 | MR 1764315 | Zbl 1017.14002

[16] Totaro, Burt Complex varieties with infinite Chow groups modulo 2, Ann. Math., Volume 183 (2016) no. 1, pp. 363-375 | Article | MR 3432586 | Zbl 1332.14011